Linker histone subtypes and their allelic variants
Article first published online: 2 JAN 2013
© The Author(s) Journal compilation © 2012 International Federation for Cell Biology
Cell Biology International
Volume 36, Issue 11, pages 981–996, November 2012
How to Cite
Kowalski, A. and Pałyga, J. (2012), Linker histone subtypes and their allelic variants. Cell Biology International, 36: 981–996. doi: 10.1042/CBI20120133
- Issue published online: 2 JAN 2013
- Article first published online: 2 JAN 2013
- Received 20 March 2012/13 June 2012; Accepted 17 August 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!